# SDR SWI2025F00625

- Difficulty date: April 21, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N302SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000839
- Aircraft time: 11,487 hours, 9,923 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Upper Sheet
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT WET AREA UPPER SHEET AT FR 87 Y+8"  (C-CHECK RO 05/04/2025)REMOVED AND REPLACED AFT WET AREA BEAM AT FR 86-89 Y+8" REF EMB 175 SRM 51-40-08.
